Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Sharp pain in the centre of chest. Can burning new firelogs with kerosene be the cause?

I have been having short sharp pain in the centre of my chest , on and off, for the past day. The only change to our lifestyle has been the burning of new firelogs on our fire. They are apparently made by compressing sawdust and something combustible like kerosene and smell very unpleasant towards the end of their burn time. Could the kerosene be causing my chest pain? We only bought 2 to try and I have no intention of buying any more! Many thanks, Jemma
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi jemmahetherington
fumes inhalion may lead to acute chemical pneumonitis and depends on the type of chemical inhaled..but with kerosene such severe manifestation is less likely...

I advise you to go for chest Xray PA view, ECG and barium meal.

meet your doctor with the above reports ....
in the mean time you can try azithromycin 500 mg and proton pump inhibitor like omeprazole 20 mg .

best wishes
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor